Help I M Fat

3 Replies
Sad - November 3

Hi I was wondering if going off the pill causes you to gain weight. I was on it for 4-1/2 years and got off it 2 months ago and I am just gaining weight. 2 months ago I weighed 105, now I am 116. : (((((

 

h - November 3

116 is fat??? That's nothing..u skinny.

 

??? - November 3

Sad: You are NOT fat, but I understand how you feel considering you were 105 and now 116 - to you that is a big deal. Just try to watch what you eat and work out - you will lose the extra weight. Good luck.

 

keekee - November 3

You're not fat Sad. It could be your body adjusting to your life changes. If you are very concerned about your weight gain see a doctor. I hope you feel better soon. Good luck!!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?